# SDR COZA20130923033

- Difficulty date: September 21, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 26,206 hours, 16,452 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Control Panel
- Part number: G750003
- Part serial: 1897
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX CHECKS IN COCKPIT,  NR 2 NAV CONTROL PANEL FOUND BLINKING.  "FAILED" SHOWED IN THE WINDOWS WHEN FREQUENCIES WERE TRANSFERRED.   THE NAV CONTROL PANEL WAS REPLACED AND OPS CHECKED NORMAL.
